# SDR AALA20070084

- Difficulty date: January 14, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 15D HAS MISSING LENS COVER.  REPLACED LENS COVER FOR EMERGENCY LIGHT AT SEAT 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
